On The Equivalence Of Lie Symmetries And Group Representations

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record

dc.contributor.author Craddock, Mark en_US
dc.contributor.author Dooley, A en_US
dc.contributor.editor en_US
dc.date.accessioned 2011-02-07T06:18:02Z
dc.date.available 2011-02-07T06:18:02Z
dc.date.issued 2010 en_US
dc.identifier 2009008509 en_US
dc.identifier.citation Craddock Mark and Dooley A 2010, 'On The Equivalence Of Lie Symmetries And Group Representations', Academic Press Inc Elsevier Science, vol. 249, no. 3, pp. 621-653. en_US
dc.identifier.issn 0022-0396 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/13015
dc.description.abstract We consider families of linear, parabolic PDEs in n dimensions which possess Lie symmetry groups of dimension at least four. We identify the Lie symmetry groups of these equations with the (2n+1)-dimensional Heisenberg group and SL(2, R). We then show th en_US
dc.language en_US
dc.publisher Academic Press Inc Elsevier Science en_US
dc.relation.hasversion Accepted manuscript version en_US
dc.relation.isbasedon http://dx.doi.org/10.1016/j.jde.2010.02.003 en_US
dc.rights This is the author’s version of a work that was accepted for publication by Elsevier. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published by Elsevier. en_US
dc.title On The Equivalence Of Lie Symmetries And Group Representations en_US
dc.parent Journal of Differential Equations en_US
dc.journal.volume 249 en_US
dc.journal.number 3 en_US
dc.publocation San Diego en_US
dc.identifier.startpage 621 en_US
dc.identifier.endpage 653 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010200 en_US
dc.personcode 980626 en_US
dc.personcode 0000059407 en_US
dc.percentage 100 en_US
dc.classification.name Applied Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity ISI:000278873500007 en_US
dc.description.keywords Partial-Differential-Equations en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record